MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932148
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient received corail - pinnacle system before 3 months was hospitalized due to luxation and dubiety for fracture in artificial joint.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? -- unknown.Did the patient require revision surgery or hardware removal? -- unknown.Patient status/ outcome / consequences -- yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?-- luxation.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: -- yes.If yes, describe -- revision to be performed.Is the patient part of a clinical study -- unknown.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--true.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary : according to the information received, it was reported that on july 20 , 2023, the product in question was checked upon entry.At that time, dirt was discovered on the lid.The said product is a new product.No further information is available.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that the pinn mar +4 10d 32idx48od had signs of light scratches in one side but it could be associated with the extraction process.Additionally, the machining lines are present leading down into the center of the radius.There is not enough evidence to confirm that the liner was dislocated from the head.Therefore, the reported condition cannot be confirmed.A dimensional inspection was not performed as it is not applicable to the complaint condition.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was unconfirmed as the observed condition of the pinn mar +4 10d 32idx48od would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot:a manufacturing record evaluation was performed for the finished device 121932148 / m45a03 number, and no non-conformances /manufacturing irregularities were identified.

Brand Name
PINN MAR +4 10D 32IDX48OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18659737
Report Number1818910-2024-02601
Device Sequence Number7129259
Product Code LPH
UDI-Device Identifier10603295014034
UDI-Public10603295014034
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121932148
Device Lot NumberM45A03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer02/09/2024
03/14/2024
03/18/2024
04/24/2024
04/30/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/14/2024
03/15/2024
03/18/2024
04/25/2024
05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +1 GR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown